# SDR A6WA201140823

- Difficulty date: July 10, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 21,801 hours, 20,438 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL INBD OTBD HYD LINE BRACKETS 2 EA CRACKED.  R & R WITH 2 EA SERVICEABLE BRACKETS IAW SRM 51-42-06.
